Analysis on robust H-infinity performance and stability for linear systems with interval time-varying state delays via some new augmented Lyapunov-Krasovskii functional

Title
Analysis on robust H-infinity performance and stability for linear systems with interval time-varying state delays via some new augmented Lyapunov-Krasovskii functional
Author(s)
박주현O.M. Kwon[O.M. Kwon]M.J. Park[M.J. Park]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]
Keywords
UNCERTAIN NEUTRAL SYSTEMS; NEURAL-NETWORKS; DEPENDENT STABILITY; CRITERIA; STABILIZATION; INEQUALITY
Issue Date
201311
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.224, pp.108 - 122
Abstract
In this paper, the problem of H-infinity performance and stability analysis for linear systems with interval time-varying delays is considered. First, by constructing a newly augmented Lyapunov-Krasovskii functional which has not been proposed yet, an improved H-infinity performance criterion with the framework of linear matrix inequalities (LMIs) is introduced. Next, the result and method are extended to the problem of a delay-dependent stability criterion. Finally, numerical examples are given to show the superiority of proposed method. (C) 2013 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/28560http://dx.doi.org/10.1016/j.amc.2013.08.068
ISSN
0096-3003
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE